Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 353, Number 1
HTML articles powered by AMS MathViewer

Standard realizations of crystal lattices via harmonic maps
Motoko Kotani and Toshikazu Sunada PDF
Trans. Amer. Math. Soc. 353 (2001), 1-20
The Lipschitz continuity of the distance function to the cut locus
Jin-ichi Itoh and Minoru Tanaka PDF
Trans. Amer. Math. Soc. 353 (2001), 21-40
Projective sets and ordinary differential equations
Alessandro Andretta and Alberto Marcone PDF
Trans. Amer. Math. Soc. 353 (2001), 41-76
Induced formal deformations and the Cohen-Macaulay property
Phillip Griffith PDF
Trans. Amer. Math. Soc. 353 (2001), 77-93
Degree of strata of singular cubic surfaces
Rafael Hernández and María J. Vázquez-Gallo PDF
Trans. Amer. Math. Soc. 353 (2001), 95-115
Connectivity at infinity for right angled Artin groups
Noel Brady and John Meier PDF
Trans. Amer. Math. Soc. 353 (2001), 117-132
Extension theory of separable metrizable spaces with applications to dimension theory
Alexander Dranishnikov and Jerzy Dydak PDF
Trans. Amer. Math. Soc. 353 (2001), 133-156
Endofiniteness in stable homotopy theory
Henning Krause and Ulrike Reichenbach PDF
Trans. Amer. Math. Soc. 353 (2001), 157-173
$(Z_{2})^{k}$-actions whose fixed data has a section
Pedro L. Q. Pergher PDF
Trans. Amer. Math. Soc. 353 (2001), 175-189
Blow up and instability of solitary-wave solutions to a generalized Kadomtsev-Petviashvili equation
Yue Liu PDF
Trans. Amer. Math. Soc. 353 (2001), 191-208
On the invariant faces associated with a cone-preserving map
Bit-Shun Tam and Hans Schneider PDF
Trans. Amer. Math. Soc. 353 (2001), 209-245
Spectral theory and hypercyclic subspaces
Fernando León-Saavedra and Alfonso Montes-Rodríguez PDF
Trans. Amer. Math. Soc. 353 (2001), 247-267
Sharp Sobolev inequalities with lower order remainder terms
Olivier Druet, Emmanuel Hebey and Michel Vaugon PDF
Trans. Amer. Math. Soc. 353 (2001), 269-289
The number of planar central configurations is finite when $N-1$ mass positions are fixed
Peter W. Lindstrom PDF
Trans. Amer. Math. Soc. 353 (2001), 291-311
Local derivations on $C^*$-algebras are derivations
B. E. Johnson PDF
Trans. Amer. Math. Soc. 353 (2001), 313-325
Convergence of the Ruelle operator for a function satisfying Bowen’s condition
Peter Walters PDF
Trans. Amer. Math. Soc. 353 (2001), 327-347
A product formula for spherical representations of a group of automorphisms of a homogeneous tree, I
Donald I. Cartwright, Gabriella Kuhn and Paolo M. Soardi PDF
Trans. Amer. Math. Soc. 353 (2001), 349-364
Dade’s invariant conjecture for general linear and unitary groups in non-defining characteristics
Jianbei An PDF
Trans. Amer. Math. Soc. 353 (2001), 365-390
On modules of finite upper rank
Dan Segal PDF
Trans. Amer. Math. Soc. 353 (2001), 391-410
Optimal filtrations on representations of finite dimensional algebras
Lieven Le Bruyn PDF
Trans. Amer. Math. Soc. 353 (2001), 411-426